Khisamiev, A.N.. "On -subsets of naturals over abelian groups.." Sibirskij Matematicheskij Zhurnal 47.3 (2006): 695-706. <http://eudml.org/doc/53168>.
@article{Khisamiev2006, author = {Khisamiev, A.N.}, journal = {Sibirskij Matematicheskij Zhurnal}, keywords = {admissible set; -reducibility; computability; -definability; abelian group; -reducibility; -definability}, language = {eng}, number = {3}, pages = {695-706}, publisher = {Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki}, title = {On -subsets of naturals over abelian groups.}, url = {http://eudml.org/doc/53168}, volume = {47}, year = {2006}, }
TY - JOUR AU - Khisamiev, A.N. TI - On -subsets of naturals over abelian groups. JO - Sibirskij Matematicheskij Zhurnal PY - 2006 PB - Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki VL - 47 IS - 3 SP - 695 EP - 706 LA - eng KW - admissible set; -reducibility; computability; -definability; abelian group; -reducibility; -definability UR - http://eudml.org/doc/53168 ER -